Translator Disclaimer
June 2014 Mod $p$ Equality Theorem for Seiberg-Witten Invariants under ${\mathbb Z}_p$-actions
Nobuhiro NAKAMURA
Tokyo J. Math. 37(1): 21-29 (June 2014). DOI: 10.3836/tjm/1406552428

Abstract

When a cyclic group $G$ of prime order acts on a 4-manifold $X$, we prove a formula which relates the Seiberg-Witten invariants of $X$ to those of $X/G$.

Citation

Download Citation

Nobuhiro NAKAMURA. "Mod $p$ Equality Theorem for Seiberg-Witten Invariants under ${\mathbb Z}_p$-actions." Tokyo J. Math. 37 (1) 21 - 29, June 2014. https://doi.org/10.3836/tjm/1406552428

Information

Published: June 2014
First available in Project Euclid: 28 July 2014

zbMATH: 1302.14037
MathSciNet: MR3264511
Digital Object Identifier: 10.3836/tjm/1406552428

Rights: Copyright © 2014 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.37 • No. 1 • June 2014
Back to Top